# SDR QMLA2018031518031

- Difficulty date: March 15, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N338AM
- Make and model: Bell 407
- Aircraft serial: 54638
- Aircraft time: 292 hours, 964 cycles
- Engine: Allsn 250C47B
- Engine time: 292 hours, 964 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: M25010672
- Part serial: CAE848819
- Condition: Making Metal
- Location: Engine Deck
- Part time: 292 hours, 964 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

THE ENGINE CHIP CAUTION LIGHT ILLUMINATED AFTER APPROXIMATELY 20 SECONDS AFTER THE ENGINE WAS STARTED.  SHUTDOWN THE ENGINE.   COMPLETED AN INSPECTION IAW MAINTENANCE MANUAL AND DETERMINED THAT THE ENGINE NEEDED TO BE REPLACED.
